Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 19, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Jun 6, 2013, 12:28 PM EDT for Orange County, Seminole County, Volusia County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 12:28 PM EDT (16:28 UTC)
- Expired
- Jun 6, 2013, 1:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
624
WFUS52 KMLB 061628
TORMLB
FLC095-117-127-061715-
/O.NEW.KMLB.TO.W.0019.130606T1628Z-130606T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1228 PM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL ORANGE COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...WEDGEFIELD...CHRISTMAS...BITHLO...
AVALON PARK...
SOUTHEASTERN SEMINOLE COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...GENEVA...CHULUOTA...
EXTREME SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA...
* UNTIL 115 PM EDT.
* AT 1222 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF WEDGEFIELD...MOVING NORTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING
INCLUDE...WEDGEFIELD...BITHLO...CHRISTMAS...LAKE HARNEY.
TORNADOES ASSOCIATED WITH TROPICAL CYCLONES ARE OFTEN WRAPPED IN
HEAVY RAIN AND ARE HARD TO SEE OR HEAR UNTIL THEY ARE VERY CLOSE. DO
NOT GET CAUGHT OFF GUARD!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR. MOVE TO AN INTERIOR ROOM...SUCH AS A BATHROOM OR
CLOSET AND KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY.
&&
LAT...LON 2878 8113 2879 8097 2867 8096 2834 8106
2837 8124
TIME...MOT...LOC 1627Z 197DEG 36KT 2844 8111
$$
153 follow-up statements
468
WWUS52 KMLB 061635
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1235 PM EDT THU JUN 6 2013
FLC095-117-127-061715-
/O.CON.KMLB.TO.W.0019.000000T0000Z-130606T1715Z/
SEMINOLE-ORANGE-VOLUSIA-
1235 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR EXTREME
SOUTHEASTERN VOLUSIA...EAST CENTRAL ORANGE AND EASTERN SEMINOLE
COUNTIES...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 2 MILES SOUTHWEST
WEDGEFIELD...MOVING NORTH AT 35 MPH.
PERSONS IN WEDGEFIELD SHOULD TAKE COVER NOW!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHRISTMAS...BITHLO...CHULUOTA...GENEVA AND LAKE HARNEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR EASTERN FLORIDA.
&&
LAT...LON 2878 8113 2879 8097 2867 8096 2834 8106
2837 8124
TIME...MOT...LOC 1634Z 197DEG 36KT 2851 8109
$$
15844
WWUS52 KMLB 061659
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1259 PM EDT THU JUN 6 2013
FLC095-061707-
/O.CAN.KMLB.TO.W.0019.000000T0000Z-130606T1715Z/
ORANGE-
1259 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR EAST CENTRAL ORANGE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR EASTERN FLORIDA.
LAT...LON 2879 8097 2870 8096 2866 8096 2861 8098
2861 8117 2878 8113
TIME...MOT...LOC 1657Z 197DEG 36KT 2873 8101
$$
FLC117-127-061715-
/O.CON.KMLB.TO.W.0019.000000T0000Z-130606T1715Z/
SEMINOLE-VOLUSIA-
1259 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR EXTREME
SOUTHEASTERN VOLUSIA AND EASTERN SEMINOLE COUNTIES...
AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES EAST OF
CHULUOTA...MOVING NORTH AT 35 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES AND APPROACH LAKE HARNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR EASTERN FLORIDA.
&&
LAT...LON 2879 8097 2870 8096 2866 8096 2861 8098
2861 8117 2878 8113
TIME...MOT...LOC 1657Z 197DEG 36KT 2873 8101
$$
15645
WWUS52 KMLB 061707
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
107 PM EDT THU JUN 6 2013
FLC117-127-061716-
/O.EXP.KMLB.TO.W.0019.000000T0000Z-130606T1715Z/
SEMINOLE-VOLUSIA-
107 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN VOLUSIA AND EASTERN
SEMINOLE COUNTIES WILL EXPIRE AT 115 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND NO
LONGER APPEARED CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE
WEATHER...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...HEAVY RAIN AND GUSTY WINDS WILL CONTINUE TO BE POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR EASTERN FLORIDA.
LAT...LON 2879 8097 2870 8096 2866 8096 2861 8098
2861 8117 2878 8113
TIME...MOT...LOC 1706Z 197DEG 36KT 2882 8098
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 10:51 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 6, 10:51 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1051 AM EDT THU JUN 6 2013
.DISCUSSION...
...HEAVY RAIN AND TORNADO THREAT CONTINUING THROUGH EVENING...
TODAY-TONIGHT...LITTLE CHANGE FROM PREVIOUS FORECAST THINKING.
ANDREA CONTINUES TO PUSH NORTHEAST ACROSS THE EASTERN GULF OF
MEXICO. AN OUTER RAINBAND PUSHED ACROSS EAST CENTRAL FLORIDA THIS
MORNING AND PRODUCED A FEW ROTATING STORMS AND TORNADO WARNINGS BUT
THERE HAVE BEEN NO DAMAGE REPORTS. THIS BAND HAS PUSHED INTO THE
ATLANTIC. THE PRIMARY RAINBAND ASSOCIATED WITH ANDREA WAS PUSHING
INTO WEST CENTRAL FLORIDA. THERE HAS BEEN A LOT OF LIGHTNING WITH
THIS BAND OUT OVER THE GULF AND LOW LEVEL SHEAR WILL REMAIN STRONG
THROUGH AFTERNOON. SO DESPITE OVERCAST SKIES...THE THREAT FOR
TORNADOES WILL CONTINUE AND THE WATCH HAS BEEN EXTENDED IN
EVENING.
THE OTHER CONCERN WILL BE HEAVY RAIN. RAINFALL AMOUNTS SO FAR HAVE
RANGED FROM AROUND 1 INCH TO 3 INCHES THE PAST 48 HOURS WITH A FEW
SPOTS IN OUR NORTHERN AREAS GETTING AROUND 5 INCHES. THE NEXT
RAINBAND SHOULD DUMP A COUPLE MORE INCHES. WILL HAVE TO WATCH
SOUTHERN SECTIONS WHERE THERE ARE INDICATIONS THE RAINBAND MAY
BECOME ORIENTED WITH THE MEAN WIND FLOW AND SET UP A TRAINING
SITUATION. THIS WOULD LIKELY BE OVER THE SOUTHERN THIRD OF THE
PENINSULA...LINGERING INTO THE EVENING AND AFFECTING MAINLY OUR
COUNTIES AROUND LAKE OKEECHOBEE.
&&
.AVIATION...
EXPECT PREVAILING MVFR CIGS AS RAINBANDS ASSOCD WITH TS ANDREA
LIFT NORTHEAST ACROSS THE TERMINALS. THERE SHOULD ALSO BE PERIODS OF
IFR CIGS WITH THE HEAVIER BANDS ALONG WITH GUSTY WINDS UP TO 30
KNOTS. THE RAINY CONDITIONS SHOULD START TO DIMINISH LATER IN THE
EVENING BUT LINGERING MVFR CEILINGS ARE EXPECTED.
&&
.MARINE...
TODAY/TONIGHT...POOR BOATING CONDITIONS. INCREASING SOUTHEAST TO
SOUTH WINDS AS TS ANDREA LIFTS NE FROM THE EASTERN GULF OF MEXICO
AND ACROSS THE FL BIG BEND THIS EVENING. THE LATEST OBSERVATIONS AND
FORECAST LOW LEVEL WINDS SUPPORT SMALL CRAFT ADVISORY FOR ALL OF OUR
WATERS SO WILL ISSUE ONE FOR OUR SOUTHERN ZONES. BANDS OF
CONVECTION MOVING ACROSS THE WATERS WILL BRING GUSTY WINDS AND A
THREAT FOR WATERSPOUTS INTO EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 83 75 89 73 / 100 60 50 30
MCO 83 75 91 73 / 100 60 50 30
MLB 85 76 88 74 / 90 60 50 30
VRB 85 77 87 74 / 90 60 50 40
LEE 83 74 91 74 / 100 60 50 30
SFB 83 75 93 74 / 100 60 50 30
ORL 83 76 92 74 / 100 60 50 30
FPR 85 77 87 74 / 90 60 60 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
&&
FORECASTS...LASCODY
IMPACT WEATHER/RADAR...SEDLOCK/VOLKMERHazardous weather outlook, Jun 6, 11:33 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1133 AM EDT THU JUN 6 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1133 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... TROPICAL STORM ANDREA WAS LOCATED OVER THE EASTERN GULF OF MEXICO LATE THIS MORNING AND WILL MOVE TOWARD THE NORTH NORTHEAST ACROSS THE EASTERN FLORIDA PANHANDLE EARLY THIS EVENING. INCREASING LOW LEVEL WINDS AND SHEAR WILL PRODUCE A THREAT FOR TORNADOES WITHIN NORTHWARD MOVING RAINBANDS. A TORNADO WATCH IS IN EFFECT FOR ALL OF OF EAST CENTRAL FLORIDA UNTIL 10 PM THIS EVENING. .FLOOD IMPACT... A FLOOD WATCH IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA. BANDS OF HEAVY RAIN ASSOCIATED WITH TROPICAL STORM ANDREA WILL LIFT NORTH AND PRODUCE 2 TO 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS THROUGH TONIGHT. AS A RESULT...THERE SHOULD BE MORE WIDESPREAD MINOR FLOODING OF STREETS AND POOR DRAINAGE AREAS THAN PREVIOUS DAYS. .HIGH WIND IMPACT... TROPICAL STORM ANDREA WILL PRODUCE WINDY CONDITIONS FROM THE SOUTHEAST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. SUCH STRONG WINDS WILL PRODUCE ROUGH CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. A LAKE WIND ADVISORY IS IN EFFECT. .WATERSPOUT IMPACT... INCREASING LOW LEVEL SHEAR ON THE EASTERN PERIPHERY OF TROPICAL STORM ANDREA WILL MAKE CONDITIONS FAVORABLE FOR ISOLATED TORNADIC WATERSPOUTS. .WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE VOLUSIA AND BREVARD ATLANTIC COASTAL WATERS OUT TO 60 MILES FOR SOUTHEAST WINDS INCREASING TO 20 TO 30 KNOTS. OCCASIONAL GUSTS TO TROPICAL STORM FORCE WILL BE POSSIBLE MAINLY OFFSHORE VOLUSIA COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS BOATING CONDITIONS WITH ROUGH SEAS AND AN INCREASED THREAT FOR RIP CURRENTS WILL LINGER INTO THE WEEKEND. A TRANSITION TO MORE TYPICAL AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR THIS WEEKEND. THERE WILL NOT BE MUCH DRYING SO LOCALLY HEAVY RAIN WILL CONTINUE TO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. PLEASE REPORT RAINFALL AMOUNTS OVER 3 INCHES AS WELL AS ANY FLOODING. SEDLOCK/KELLY
In the hours before
Special weather statement, Jun 6, 6:31 AM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
631 AM EDT THU JUN 6 2013
FLZ053-061115-
OSCEOLA-
631 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
TO 40 TO 50 MPH ACROSS WESTERN OSCEOLA COUNTY...
* UNTIL 715 AM EDT.
AT 625 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS CAPABLE OF PRODUCING STRONG WIND GUSTS TO 40 TO 50
MPH...8 MILES SOUTHEAST OF LAKE MARIAN. THE BAND OF SHOWERS WAS
MOVING NORTH AT 30 MPH.
THE STRONG WINDS WITH THESE SHOWERS WILL AFFECT AREAS FROM LAKE
KISSIMMEE TO POINCIANA AND WEST LAKE TOHO THROUGH 715 AM.
ALSO...LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR
WILL ACCOMPANY THE HEAVIER SHOWERS AND CAUSE LOCALIZED PONDING OF
WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS.
A TORNADO WATCH CONTINUES FOR OSCEOLA COUNTY UNTIL 11 AM.
LAT...LON 2835 8122 2764 8096 2764 8114 2771 8115
2783 8122 2786 8131 2792 8132 2800 8139
2800 8142 2804 8147 2806 8145 2802 8138
2808 8135 2808 8145 2814 8146 2814 8153
2820 8153 2825 8156 2826 8165 2834 8166
TIME...MOT...LOC 1025Z 180DEG 0KT 2779 8094
15Special weather statement, Jun 6, 7:40 AM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
740 AM EDT THU JUN 6 2013
FLZ047-053-054-147-061215-
INDIAN RIVER-NORTHERN BREVARD COUNTY-OSCEOLA-SOUTHERN BREVARD COUNTY-
740 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
TO 40 TO 35 MPH OVER SOUTHERN BREVARD COUNTY...EASTERN INDIAN RIVER
COUNTY...NORTHEASTERN OSCEOLA COUNTY...
* UNTIL 815 AM EDT.
AT 737 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS FROM NEAR VERO BEACH TO PALM BAY TO NORTHEAST
OSCEOLA COUNTY. THE SHOWER BAND WAS LIFTING NORTHWARD AT 25 TO 30
MPH.
THESE SHOWERS WILL PRODUCE GUSTY WIND TO 35 TO 45 MPH AND LOCALLY
HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF
TIME. THE HEAVY RAIN WILL CAUSE LOCALIZED FLOODING OF LOW-LYING AND
POOR DRAINAGE AREAS.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO BEACH...PALM BAY...INDIAN HARBOUR BEACH...
MELBOURNE...MELBOURNE BEACH AND WEST MELBOURNE.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...AND SNAP TREE LIMBS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2756 8040 2817 8120 2848 8064 2841 8065
2842 8062 2849 8061 2853 8056 2845 8052
2843 8057 2836 8060 2813 8057 2775 8038
2756 8032
TIME...MOT...LOC 1137Z 204DEG 33KT 2798 8067
15Special weather statement, Jun 6, 7:41 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED WIND SPEEDS
NATIONAL WEATHER SERVICE MELBOURNE FL
741 AM EDT THU JUN 6 2013
FLZ047-053-054-147-061215-
INDIAN RIVER-NORTHERN BREVARD COUNTY-OSCEOLA-SOUTHERN BREVARD COUNTY-
741 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
TO 40 TO 45 MPH OVER SOUTHERN BREVARD COUNTY...EASTERN INDIAN RIVER
COUNTY...NORTHEASTERN OSCEOLA COUNTY...
* UNTIL 815 AM EDT.
AT 737 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS FROM NEAR VERO BEACH TO PALM BAY TO NORTHEAST
OSCEOLA COUNTY. THE SHOWER BAND WAS LIFTING NORTHWARD AT 25 TO 30
MPH.
THESE SHOWERS WILL PRODUCE GUSTY WIND TO 35 TO 45 MPH AND LOCALLY
HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF
TIME. THE HEAVY RAIN WILL CAUSE LOCALIZED FLOODING OF LOW-LYING AND
POOR DRAINAGE AREAS.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO BEACH...PALM BAY...INDIAN HARBOUR BEACH...
MELBOURNE...MELBOURNE BEACH AND WEST MELBOURNE.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...AND SNAP TREE LIMBS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2756 8040 2817 8120 2848 8064 2841 8065
2842 8062 2849 8061 2853 8056 2845 8052
2843 8057 2836 8060 2813 8057 2775 8038
2756 8032
TIME...MOT...LOC 1137Z 204DEG 33KT 2798 8067
15Special weather statement, Jun 6, 8:34 AM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
834 AM EDT THU JUN 6 2013
FLZ045>047-141-147-061330-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
834 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN ORANGE COUNTY...
SOUTHEASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 930 AM EDT.
AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SHOWERS EXTENDING FROM EASTERN ORANGE COUNTY TO COCOA AND
ACROSS NEAR SHORE BREVARD COUNTY ATLANTIC WATERS. LOCALLY HEAVY
RAINFALL AMOUNTS TO ONE TO TWO INCHES AN HOUR AND GUSTY WINDS TO 35
TO 45 MPH CAN BE EXPECTED AS THE SHOWERS LIFT NORTHWARD AT 20 MPH.
THE HEAVY RAIN SHOWERS WILL AFFECT...
BITHLO...CHRISTMAS...TITUSVILLE...MIMS AND CAPE CANAVERAL.
THERE IS ALSO THE RISK OF WATERSPOUTS DEVELOPING AND MOVING ONSHORE
ACROSS THE NORTHERN BREVARD COUNTY COAST THROUGH 930 AM.
THE PRIMARY THREATS WITH THE SHOWER BAND WILL BE GUSTY WINDS UP TO
45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND. LOCALLY
HEAVY RAINFALL WILL ALSO CAUSE LOCALIZED MINOR FLOODING OF LOW-LYING
AND POOR DRAINAGE AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT FOR EAST CENTRAL
FLORIDA.
LAT...LON 2874 8069 2859 8057 2846 8052 2843 8057
2838 8059 2821 8059 2822 8063 2828 8061
2831 8065 2829 8066 2823 8064 2831 8087
2835 8087 2834 8094 2846 8124 2906 8090
TIME...MOT...LOC 1227Z 180DEG 0KT 2832 8057
15Special weather statement, Jun 6, 9:07 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
907 AM EDT THU JUN 6 2013
FLZ064-061345-
MARTIN-
907 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...
* UNTIL 945 AM EDT.
AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTHWEST OF
JONATHAN DICKINSON STATE PARK...MOVING NORTH AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HOBE SOUND BEACH...SEWALLS POINT AND WITHAM FIELD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR EASTERN FLORIDA. ROTATION MAY BE POSSIBLE WITHIN THIS CELL.
LAT...LON 2696 8031 2723 8021 2721 8019 2724 8021
2726 8020 2726 8019 2721 8017 2721 8015
2716 8015 2704 8009 2697 8011 2697 8014
2695 8015 2695 8017
TIME...MOT...LOC 1306Z 192DEG 29KT 2698 8022
SEDLOCKSpecial weather statement, Jun 6, 12:16 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1216 PM EDT THU JUN 6 2013
FLZ059-064-061700-
MARTIN-ST. LUCIE-
1216 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN MARTIN COUNTY...EASTERN ST. LUCIE
COUNTY...
* UNTIL 100 PM EDT.
AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES SOUTH OF
TRADITION...MOVING NORTH AT 35 MPH. THIS STORM HAS OCCASIONALLY
EXHIBITED WEAK ROTATION.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FORT PIERCE NORTH...FORT PIERCE SOUTH...INDIAN RIVER ESTATES
AND LAKEWOOD PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY
EVENING FOR EASTERN FLORIDA.
LAT...LON 2716 8015 2708 8055 2756 8053 2756 8031
2747 8028 2743 8027 2732 8021 2729 8020
2728 8019 2727 8019 2724 8017 2721 8017
2721 8015
TIME...MOT...LOC 1615Z 193DEG 36KT 2711 8046
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:10 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| Jun 6, 6:31 AM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Jun 6, 6:40 AM EDT | Tornado Warning | MLB | Osceola | 35 min |
| Jun 6, 7:00 AM EDT | Tornado Warning | MLB | Martin | 30 min |
| Jun 6, 7:30 AM EDT | Tornado Warning | MLB | Martin | 45 min |
| Jun 6, 7:32 AM EDT | Special Marine Warning | MLB | 88 min | |
| Jun 6, 7:40 AM EDT | Special Weather Statement | MLB | Brevard, Indian River | 35 min |
| Jun 6, 7:41 AM EDT | Special Weather Statement | MLB | Brevard, Indian River | 34 min |
| Jun 6, 8:34 AM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| Jun 6, 9:02 AM EDT | Special Marine Warning | MLB | 88 min | |
| Jun 6, 9:07 AM EDT | Special Weather Statement | MLB | Martin | 38 min |
| Jun 6, 9:18 AM EDT | Areal Flood Advisory | MLB | Martin | 117 min |
| Jun 6, 10:18 AM EDT | Tornado Warning | MLB | Okeechobee, Osceola | 27 min |
| Jun 6, 10:32 AM EDT | Special Marine Warning | MLB | 118 min | |
| Jun 6, 11:41 AM EDT | Areal Flood Advisory | MLB | Orange, Osceola, Seminole, Volusia | 109 min |
| Jun 6, 12:16 PM EDT | Special Weather Statement | MLB | Saint Lucie | 44 min |
| Jun 6, 12:46 PM EDT | Tornado Warning | MLB | Okeechobee | 44 min |
| Jun 6, 12:54 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 6, 1:14 PM EDT | Special Weather Statement | MLB | Martin | 31 min |
| Jun 6, 1:15 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 30 min |
| Jun 6, 1:27 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 48 min |
| Jun 6, 2:13 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jun 6, 2:30 PM EDT | Tornado Warning | MLB | Indian River | 30 min |
| Jun 6, 2:32 PM EDT | Tornado Warning | MLB | Saint Lucie | 13 min |
| Jun 6, 3:16 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 6, 3:50 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 115 min |
| Jun 6, 3:57 PM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Saint Lucie | 4 hr |
| Jun 6, 5:49 PM EDT | Special Marine Warning | MLB | 86 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.